# SDR CALA2013090991092

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 63,676 hours, 24,216 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG GEAR DOOR SILL FWD HINGE FITTING FACE WEAR - INTERIM REPAIR IAW ECRA 5340-01539 THIS REPAIR IS ACCEPTED IAW FAA ACCEPTED DATA, IAW AIRBUS MESSAGE 70565643-011.
